Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 3 (1980), Issue 1, Pages 29-45

On the Knuth semi-fields

1Department of Mathematics, Westfield College, University of London, London, United Kingdom
2Department of Mathematics, Washington State University, Pullman, Washington 99163, USA

Received 28 May 1979; Revised 22 October 1979

Copyright © 1980 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. R. Hughes and M. J. Kallaher, “On the Knuth semi-fields,” International Journal of Mathematics and Mathematical Sciences, vol. 3, no. 1, pp. 29-45, 1980. doi:10.1155/S0161171280000038